Jump to content

Safe Omega 3 dosages?


Guest
 Share

Recommended Posts

  • 3 weeks later...

Hey mate,

Great question.

The benefits of fish oil long term are fantastic for the brain and heart.

In order to get the best result you should take as much omega-3 as beneficial.

If I was you, I would take 2 in the morning and 2 at night.

You have nothing to worry about in regard to toxicity at this dosage and I haven't seen any posts where omega 3 has actually had a negative effect.

Do some more research though.

Good luck and hoped this helped!

  • Upvote 1
Link to comment
Share on other sites

The original research (which got everyone excited) stated that high dose fish oil reduces inflammation.  However it also stated (and this has been ignored) that after 2 weeks, high dosing causes inflammation.  So after 2 weeks, do not take more than 1000mg per day - that is the maximum maintenance dosing.

Link to comment
Share on other sites

  • 4 weeks later...

I took 3 grams last night and it helped me a lot. Not with visuals of course but it did help with mood and Keppra related stuff. Since i am on a ketogenic diet which potentiate the Keppra which depleats serotonin (which is good to a point in HPPD) and the keto-diet depleats serotonin in itself, i need a bit of extra serotonin even if it makes somethings worse if you take too much. So i will probably take one capsule at breakfast and one at night in the future.

Link to comment
Share on other sites

I took 3 grams last night and it helped me a lot. Not with visuals of course but it did help with mood and Keppra related stuff. Since i am on a ketogenic diet which potentiate the Keppra which depleats serotonin (which is good to a point in HPPD) and the keto-diet depleats serotonin in itself, i need a bit of extra serotonin even if it makes somethings worse if you take too much. So i will probably take one capsule at breakfast and one at night in the future.

 

What dose are you at with Keppra? Are you eating any B vitamin supplements? It's crucial for me when on this medication. I've seen that you are experience some rare side-effects with Keppra such as an emotional numbness. In the report of the trials for Keppra only 1% reported this more then placebo. Are you sure that this is not due to the use of Clonazepam? Because for me, I got my feelings back with Keppra. I can finally re-connect to myself again on an emotional level. I guess every case is unique, but I mean since you are on the "optimal HPPD cocktail", how can you be so sure of what side-effect that is related to each medicine?

Link to comment
Share on other sites

^ Because i have been off Clonazepam while on Keppra. Not good..

 

 

Were you off Clonazepam for more than 6 months? Because that's usually when the brain has fully recovered from daily usage of bensodiazepines in the most cases. But every case is unique and it's possible to experience such side-effects that you are describing, it's very rare with Keppra though. I can't see how a vitamin supplement would make a medicine not work. However it helped me a lot to deal with the emotional issues such as irritation and anxiety/depression. I can't prove it, but it did a significant improvement when I started to use B-vitamins again. Maybe it was just symptoms of "coming off" a strong B-vitamine supplement, as I used it for roughly 3 months straight. Keppra doesn't do too much for my visuals though. Can I ask you how long it time it took for you until you noticed any visual decrease and at what dosage? Thanks.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.